Translator Disclaimer
September 1947 A fixed point theorem for upper semi-continuous transformations on n-cells for which the images of points are non-acyclic continua
O. H. Hamilton
Duke Math. J. 14(3): 689-693 (September 1947). DOI: 10.1215/S0012-7094-47-01454-3
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
5 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 3 • September 1947
Back to Top